MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M006180155010
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device problem code a0414 captures the reportable event of stent torn inside the patient.
 
Event or Problem Description
It was reported that, during a retrograde intrarenal surgery procedure, a contour vl stent was used.It was found that the tip of the bladder side was torn when advancing the pusher for stent placement.Another of the same stent was used to successfully complete the procedure.No patient complications were noted.

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19744307
Report Number2124215-2024-42829
Device Sequence Number19724992
Product Code FAD
UDI-Device Identifier08714729058427
UDI-Public08714729058427
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006180155010
Device Catalogue Number180-155-01
Device Lot Number0033089031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/15/2024
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale